MathSciNet Relay Station
MathSciNet bibliographic data
MR1666136 (99m:39004) 39A10 (39A12 93B05)
Bohner, M. Discrete linear Hamiltonian eigenvalue problems. Advances in difference equations, II. Comput. Math. Appl. 36 (1998), no. 10-12, 179–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement